# SDR ABXA070032

- Difficulty date: January 23, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 47,571 hours, 56,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140929
- Condition: Cracked
- Location: Bs 332 L16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 RIGHT CRACKED AT FRAME FS 332.  REMOVED AND REPLACED LONGERON IAW DC9 SRM 51-30-2.
